# SDR UPS03841365

- Difficulty date: September 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING L/E LOWER RIBS ARE CRACKED AT XFS 760, XFS 785, XFS 797.5, XFS803.75, XFS 810.  STOPDRILLED CRACKS, NDT VERIFIED STOPDRILLS TERMINATES CRACK, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
